| Model Number |
CRUO14SA |
| Medical Device Problem Codes |
Material Separation (1562); Device-Device Incompatibility (2919); Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot no for the device was provided, therefore a lot history review was performed.The device was returned for evaluation.Therefore the investigation is confirmed for material separation, material deformation and inconclusive for device-device incompatibility.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruo14sa recanalization catheter allegedly experienced device-device incompatibility, material separation and material deformation.This report was received from one source.This malfunction involved one patient with no patient consequences.The (b)(6) year old female patient was (b)(6) lbs.
Additional Manufacturer Narrative
H10: the lot no for the device was provided, therefore a lot history review was performed.The device was returned for evaluation.Therefore the investigation is confirmed for material separation, material twist and inconclusive for device-device incompatibility.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruo14sa recanalization catheter allegedly experienced device-device incompatibility, material separation and material twist.This report was received from one source.This malfunction involved one patient with no patient consequences.The 72 year old female patient was 120 lbs.